# SDR DALA2020082802906

- Difficulty date: August 12, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 10,245 hours, 5,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:11C. PASSENGER SEAT 11C AISLE TRIM EMERGENCY LIGHT ATTACHMENT BROKEN. CORRECTIVE ACTION: SECURED EMERGENCY LIGHT ASSY AT SEAT 11C. (1594316)
